# SDR 05FDEA04408

- Difficulty date: December 22, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0108, CORROSION ON UPPER SURFACE OF NR 6 FLAP TRACK AROUND BOTH AFT MOUNT BOLT HOLES AND CNT OB MOUNT BOLT HOLE.  COMING    REPLACED NR 6 FLAP TRACK IAW WC27X5708-03
